X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (240) 240
mathematics (192) 192
clarke subdifferential (186) 186
optimization (81) 81
operations research & management science (68) 68
analysis (55) 55
hemivariational inequality (53) 53
existence (51) 51
hemivariational inequalities (42) 42
mathematical analysis (34) 34
computer science (33) 33
studies (33) 33
frictional contact (31) 31
operations research/decision theory (31) 31
weak solution (31) 31
inclusions (30) 30
inequalities (30) 30
mathematical models (29) 29
49j52 (27) 27
equations (25) 25
applications of mathematics (24) 24
nonsmooth analysis (24) 24
variational-hemivariational inequality (23) 23
calculus of variations and optimal control; optimization (22) 22
convergence (22) 22
optimality conditions (22) 22
47j20 (21) 21
clarke's subdifferential (21) 21
contact (20) 20
locally lipschitz function (19) 19
theory of computation (19) 19
banach space (18) 18
mathematics, general (18) 18
approximate controllability (17) 17
computer science, general (17) 17
generalized clarke subdifferential (17) 17
engineering, general (16) 16
friction (16) 16
mathematical methods in physics (16) 16
mechanics (16) 16
real functions (16) 16
74m15 (15) 15
evolution (15) 15
operation research/decision theory (15) 15
operators (15) 15
optimal control (15) 15
viscoelastic material (15) 15
applied mathematics (14) 14
calculus (14) 14
economics / management science (14) 14
nonsmooth optimization (14) 14
viscoelasticity (14) 14
[ math ] mathematics [math] (13) 13
clarke's generalized gradient (13) 13
controllability (13) 13
history-dependent operator (13) 13
nonlinearity (13) 13
systems (13) 13
algorithms (12) 12
clarke generalized gradient (12) 12
computer science, software engineering (12) 12
critical point (12) 12
existence and uniqueness (12) 12
p-laplacian (12) 12
resonance (12) 12
49j40 (11) 11
49j53 (11) 11
differential-equations (11) 11
geometry (11) 11
lipschitz function (11) 11
pseudomonotone operator (11) 11
regularity (11) 11
47j22 (10) 10
approximation (10) 10
boundary-value-problems (10) 10
clarke’s subdifferential (10) 10
convexity (10) 10
lipschitz functions (10) 10
nonsmooth critical point theory (10) 10
subdifferential (10) 10
theorems (10) 10
theoretical, mathematical and computational physics (10) 10
variational–hemivariational inequality (10) 10
90c26 (9) 9
90c30 (9) 9
computational intelligence (9) 9
contact problem (9) 9
differentiability (9) 9
evolutionary inclusion (9) 9
lagrange multipliers (9) 9
mathematical programming (9) 9
numerical analysis (9) 9
numerical and computational physics (9) 9
spaces (9) 9
stability (9) 9
variational-inequalities (9) 9
74m10 (8) 8
90c46 (8) 8
algebra (8) 8
automation & control systems (8) 8
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


SIAM JOURNAL ON OPTIMIZATION, ISSN 1052-6234, 2019, Volume 29, Issue 2, pp. 1473 - 1501
Functions defined by evaluation programs involving smooth elementals and absolute values as well as the max and min operators are piecewise smooth. They can be... 
MATHEMATICS, APPLIED | linear independence kink qualification | Mangasarin-Fromovitz kink qualification | abs-normal form | subdifferential regularity | Mordukhovich subdifferential | first-order-convexity | Clarke generalized gradient
Journal Article
SIAM Journal on Optimization, ISSN 1052-6234, 2019, Volume 29, Issue 1, pp. 511 - 521
In this paper we establish that the set of Lipschitz functions f : U -> R (U a nonempty open subset of l(d)(1)) with maximal Clarke subdifferential contains a... 
Lipschitz function | Lineability | Maximal Clarke subdifferential | Spaceability | MATHEMATICS, APPLIED | SETS | maximal Clarke subdifferential | spaceability | LIPSCHITZ FUNCTIONS | lineability
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 08/2016, Volume 286, pp. 201 - 212
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 12/2018, Volume 344, pp. 725 - 737
We study the solvability and optimal controls of an impulsive nonlinear Hilfer fractional delay evolution inclusion in Banach spaces. For the main results, we... 
Impulsive condition | Clarke subdifferential | Hilfer fractional derivative | Optimal control | Delay evolution inclusion | MATHEMATICS, APPLIED | DIFFERENTIAL-EQUATIONS | APPROXIMATE CONTROLLABILITY
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 08/2016, Volume 286, pp. 201 - 212
In this paper, we deal with the approximate controllability of stochastic evolution inclusions of Clarke’s subdifferential type. Firstly, by using stochastic... 
Clarke generalized subdifferential | Approximate controllability | Existence of mild solutions | Stochastic evolution inclusions
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 2011, Volume 12, Issue 6, pp. 3384 - 3396
We consider a class of subdifferential inclusions involving a history-dependent term for which we provide an existence and uniqueness result. The proof is... 
Hemivariational inequality | Clarke subdifferential | Weak solution | Viscoelastic material | Frictional contact | History-dependent term | Existence and uniqueness | Nonlinear inclusion | MATHEMATICS, APPLIED | Foundations | Operators | Inequalities | Uniqueness | Boundary conditions | Mathematical models | Inclusions | Contact
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 10/2014, Volume 19, pp. 75 - 88
We consider two-dimensional nonstationary Navier–Stokes shear flow with multivalued and nonmonotone boundary conditions on a part of the boundary of the flow... 
Multivalued boundary condition | Clarke subdifferential | Navier–Stokes equation | Multivalued semiflow | Global solution | Trajectory attractor | MATHEMATICS, APPLIED | HEMIVARIATIONAL INEQUALITIES | SHEAR-FLOW | EQUATIONS | Navier-Stokes equation | Fluid dynamics | Fluids | Fluid flow | Boundary conditions | Boundaries | Two dimensional | Walls | Navier-Stokes equations
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 04/2015, Volume 257, pp. 178 - 189
In this paper, by using the method of the measure of noncompactness, the fixed points theorem of multivalued maps and the properties of Clarke's... 
Controllability | Fractional evolution inclusions | Clarke's subdifferential | Existence | MATHEMATICS, APPLIED | HEMIVARIATIONAL INEQUALITIES | SPACES | DIFFERENTIAL-EQUATIONS | APPROXIMATE CONTROLLABILITY | DERIVATIVES | STOCHASTIC-SYSTEMS | Maps | Existence theorems | Mathematical analysis | Evolution | Mathematical models | Banach space | Inclusions
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 12/2017, Volume 74, Issue 12, pp. 3183 - 3194
In this paper, by applying the weak closedness of multi-valued maps and the properties of Clarke's subdifferential, we consider new results of optimal feedback... 
Controllability | Clarke's subdifferential | Weak closedness | Hemivariational inequalities | Optimal feedback control | EXISTENCE | MATHEMATICS, APPLIED | SYSTEMS
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 3/2018, Volume 26, Issue 1, pp. 95 - 109
Journal Article
Mathematics and Mechanics of Solids, ISSN 1081-2865, 3/2018, Volume 23, Issue 3, pp. 392 - 410
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 12/2017, Volume 74, Issue 12, pp. 3183 - 3194
In this paper, by applying the weak closedness of multi-valued maps and the properties of Clarke’s subdifferential, we consider new results of optimal feedback... 
Controllability | Clarke’s subdifferential | Weak closedness | Optimal feedback control | Hemivariational inequalities
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 6/2016, Volume 24, Issue 2, pp. 355 - 379
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 23
Sobolev-type nonlocal fractional differential systems with Clarke’s subdifferential are studied. Sufficient conditions for controllability and constrained... 
34B10 | 34K37 | Nonlocal condition | Mathematics | 34A08 | 93C10 | Generalized Clarke subdifferential | Analysis | 93B05 | Contraction mapping principle | Mathematics, general | Controllability | Applications of Mathematics | Sobolev-type Hilfer fractional differential equation | Constrained controllability
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 05/2017, Volume 40, Issue 8, pp. 3026 - 3039
This article investigates the solvability and optimal controls of systems monitored by fractional delay evolution inclusions with Clarke subdifferential type.... 
fractional delay evolution inclusion | optimal control | Clarke subdifferential | solvability | MATHEMATICS, APPLIED | EQUATIONS | DYNAMICS | SOBOLEV TYPE | Optimal control
Journal Article
IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, ISSN 0265-0754, 03/2019, Volume 36, Issue 1, pp. 1 - 17
This article is concerned with the approximate controllability for some fractional evolution inclusions of Sobolev and Clarke subdifferential type, which can... 
mild solutions | EXISTENCE | approximate controllability | MATHEMATICS, APPLIED | INEQUALITY | hemivariational inequalities | DIFFERENTIAL-EQUATIONS | SYSTEMS | generalized Clarke subdifferential | Caputo fractional derivative | AUTOMATION & CONTROL SYSTEMS
Journal Article
Mathematics and Computers in Simulation, ISSN 0378-4754, 01/2019, Volume 155, pp. 347 - 359
This manuscript addresses the study of a new class of multi-valued nonlinear fractional stochastic integro-differential equations with Poisson jumps of... 
[formula omitted]-resolvent operator | Exponential stability | Clarke’s generalized subdifferential | Poisson jumps | Fractional stochastic integro-differential equations
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 3, pp. 1141 - 1146
The aim of this note is to give an alternative proof for a recent result due to Dorsch et al., which provides an upper estimate for the Clarke subdifferential... 
Mordukhovich subdifferential | Clarke subdifferential | Infimal value function | MATHEMATICS | MATHEMATICS, APPLIED | Nonlinearity | Paper | Estimates | Proving
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.